Duke Mathematical Journal

Invariant distributions of classical groups

Chen-bo Zhu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 65, Number 1 (1992), 85-119.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077295019

Mathematical Reviews number (MathSciNet)
MR1148986

Zentralblatt MATH identifier
0764.22009

Digital Object Identifier
doi:10.1215/S0012-7094-92-06504-5

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Zhu, Chen-bo. Invariant distributions of classical groups. Duke Mathematical Journal 65 (1992), no. 1, 85--119. doi:10.1215/S0012-7094-92-06504-5. http://projecteuclid.org/euclid.dmj/1077295019.


Export citation

References

  • [Ba] V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure Appl. Math. 14 (1961), 187–214.
  • [BGG] I. N. Bernstein, I. M. Gelfand, and S. I. Gelfand, Models of representations of Lie groups, Selecta Math. Sov. 1 (1981), 121–142.
  • [Ca] P. Cartier, Quantum mechanical commutation relations and theta functions, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965), Amer. Math. Soc., Providence, R.I., 1966, pp. 361–383.
  • [dR] G. de Rham, Solution élémentaire d'opérateurs différentiels du second ordre, Ann. Inst. Fourier. Grenoble 8 (1958), 337–366.
  • [EHW] T. Enright, R. Howe, and N. Wallach, A classification of unitary highest weight modules, Representation theory of reductive groups (Park City, Utah, 1982) ed. P. C. Trombi, Progr. Math., vol. 40, Birkhäuser Boston, Boston, MA, 1983, pp. 97–143.
  • [Fo] G. Folland, Harmonic analysis in phase space, Annals of Mathematics Studies, vol. 122, Princeton University Press, Princeton, NJ, 1989.
  • [Ga] L. Gärding, Distributions invariantes, in Seminaire Leray, 1961–62.
  • [Ge] S. Gelbart, Examples of dual reductive pairs, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 287–296.
  • [GK1] K. Gross and R. Kunze, Bessel functions and representation theory. II. Holomorphic discrete series and metaplectic representations, J. Functional Analysis 25 (1977), no. 1, 1–49.
  • [GK2] K. Gross and R. Kunze, Fourier Bessel transforms and holomorphic discrete series, Conference on Harmonic Analysis (Univ. Maryland, College Park, Md., 1971), Springer, Berlin, 1972, 79–122. Lecture Notes in Math., Vol. 266.
  • [GS] I. M. Gelfand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1964 [1977].
  • [H1] R. Howe, Remarks on classical invariant theory, Trans. Amer. Math. Soc. 313 (1989), no. 2, 539–570.
  • [H2] R. Howe, Transcending classical invariant theory, J. Amer. Math. Soc. 2 (1989), no. 3, 535–552.
  • [H3] R. Howe, Dual pairs in physics: harmonic oscillators, photons, electrons, and singletons, Applications of group theory in physics and mathematical physics (Chicago, 1982), Lectures in Appl. Math., vol. 21, Amer. Math. Soc., Providence, RI, 1985, pp. 179–207.
  • [H4] R. Howe, $\theta$-series and invariant theory, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 275–285.
  • [H5] R. Howe, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), no. 2, 188–254.
  • [H6] R. Howe, Oscillator representation: algebraic and analytic preliminaries, preprint.
  • [He1] S. Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York, 1962.
  • [He2] S. Helgason, Groups and geometric analysis, Pure and Applied Mathematics, vol. 113, Academic Press Inc., Orlando, Florida, 1984.
  • [HT] R. Howe and E. Tan, Topics in representation theory of Lie groups, lecture notes in preparation, Yale, 1989.
  • [HU] R. Howe and T. Umeda, The Capelli identity, the double commutatnt theorem, and multiplicity-free actions, Math. Ann., to appear.
  • [Jo] K. Johnson, On a ring of invariant polynomials on a Hermitian symmetric space, J. Algebra 67 (1980), no. 1, 72–81.
  • [KR] S. Kudla and S. Rallis, Degenerate principal series and invariant distributions, Israel J. Math. 69 (1990), no. 1, 25–45.
  • [Ku] S. Kudla, Seesaw dual reductive pairs, Automorphic forms of several variables (Katata, 1983), Progr. Math., vol. 46, Birkhäuser Boston, Boston, MA, 1984, pp. 244–268.
  • [KV] M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 44 (1978), no. 1, 1–47.
  • [Me] P.-D. Methée, Sur les distributions invariantes dans le groupe des rotations de Lorentz, Comment. Math. Helv. 28 (1954), 225–269.
  • [Se] F. J. Servedio, Prehomogeneous vector spaces and varieties, Trans. Amer. Math. Soc. 176 (1973), 421–444.
  • [Sha] D. Shale, Linear symmetries of free boson fields, Trans. Amer. Math. Soc. 103 (1962), 149–167.
  • [Shi] G. Shimura, On differential operators attached to certain representations of classical groups, Invent. Math. 77 (1984), no. 3, 463–488.
  • [Ta] M. Taylor, Noncommutative harmonic analysis, Mathematical Surveys and Monographs, vol. 22, American Mathematical Society, Providence, RI, 1986.
  • [Te] A. Tengstrand, Distributions invariant under an orthogonal group of arbitrary signature, Math. Scand. 8 (1960), 201–218.
  • [Tr] F. Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967.
  • [VK] É. A. Vinberg and B. N. Kimelfeld, Homogeneous domains on flag manifolds and spherical subsets of semisimple Lie groups, Funktsional. Anal. i Prilozhen. 12 (1978), no. 3, 12–19, 96.
  • [Wa1] N. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker Inc., New York, 1973.
  • [Wa2] N. Wallach, Real reductive groups. I, Pure and Applied Mathematics, vol. 132, Academic Press Inc., Boston, MA, 1988.
  • [We] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143–211.
  • [W1] H. Weyl, The Classical Groups. Their Invariants and Representations, Princeton University Press, Princeton, N.J., 1939.
  • [Zhe] D. Želobenko, Compact Lie groups and their representations, Translations of Mathematical Monographs, vol. 40, American Mathematical Society, Providence, R.I., 1973.
  • [Zhu1] C. Zhu, Two topics in harmonic analysis on reductive groups, thesis, Yale Univ., 1990.
  • [Zhu2] C. Zhu, A generic $H$-invariant in a multiplicity-free $G$-action, Proc. Amer. Math. Soc., to appear.